# SDR IPXA2025080956334

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: F5347537320600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 65 RH DOOR LANDING UPPER CORNER IS CRACKED INSTALLATION OF SECTION CEILING ANGLE SUPPORT. JOB COMPLETE.
